# SDR 29GA2016072700001

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 33,893 hours, 37,893 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0094,  FLIGHT ATTENDANT REPORTED THAT ON EMERGENCY PANEL, THE EMERGENCY LIGHT IS NOT TURNING ON.  R & R BULB ON THE  EMERGENCY LIGHT PUSH BUTTON IAW AMM 33-50-00.  OPS CHECKED NORMAL.
